MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CLIP II; CLIP, IMPLANTABLE

DAVIS & GECK CARIBE LTD ENDO CLIP II; CLIP, IMPLANTABLE
Model Number 176657
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 176657, 176657 endoclip ii ml 10 appli (lot # j5k3537ny); 176630, 176630 endoclip iii 5mm applier (lot # j6b4080y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a video-assisted thoracoscopic surgery (vats) lung resection procedure, the patient who had history of a sustained a stab wound that penetrated the lungs and required an exploratory procedure, experienced an issue in which the clips were loaded but would not close.It was further reported that a vessel rip/laceration occurred with profuse vessel bleeding, which was attributed to one of the clip appliers.Tissue damage was reported as a temporary injury.The bleeding was managed intraoperatively using an energy device (harmonic) to control the bleed.

Brand Name
ENDO CLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24991025
Report Number9612501-2026-01158
Device Sequence Number10295157
Product Code FZP
UDI-Device Identifier10884521057869
UDI-Public(01)10884521057869(17)300930(10)J5K2710NY
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176657
Device Catalogue Number176657
Device Lot NumberJ5K2710NY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown